# SDR 08FDEA00736

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0280507
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MOST INBD LOWER T/E PANEL AT THE FUEL TANK SUMP PANEL HAS DENTS AND THE REPAIR DOUBLER IS MISSING.  REPLACED MISSING DOUBLER IAW SRM 51-71-11 VOL II.   REFINISHED REPAIR IAW SRM 51-71-00 VOL II & SRM 51-21-01 VOL II.
